# SDR MASA200601300

- Difficulty date: May 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 2,556 hours, 1,934 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Location: Rudder Limit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6277 LAS.  RUDDER LIMIT FAULT STATUS MESSAGE.  MX PERFORMED SPOST TEST AND MESSAGE CLEARED.
